CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 50 Number 3 (Sep 2007)

Looking for a printed back issue?
Page  
Contents
321 
  On Lagrangian Catenoids
Blair, David E.
334 
  Determination of Hauptmoduls and Construction of Abelian Extensions of Quadratic Number Fields
Chiang-Hsieh, Hung-Jen; Yang, Yifan
347 
  Real Hypersurfaces in Complex Projective Space Whose Structure Jacobi Operator Is of Codazzi Type
Pérez, Juan de Dios; Santos, Florentino G.; Suh, Young Jin
356 
  Existence of Positive Solutions for Nonlinear Noncoercive Hemivariational Inequalities
Filippakis, Michael E.; Papageorgiou, Nikolaos S.
365 
  Equivariant Cohomology of $S^{1}$-Actions on $4$-Manifolds
Godinho, Leonor
377 
  Global Injectivity of $C^1$ Maps of the Real Plane, Inseparable Leaves and the Palais--Smale Condition
Gutierrez, C.; Jarque, X.; Llibre, J.; Teixeira, M. A.
390 
  Linking Number of Singular Links and the Seifert Matrix
Hebda, James J.; Hsieh, Chun-Chung; Tsau, Chichen M.
399 
  Expansions in Complex Bases
Komornik, Vilmos; Loreti, Paola
409 
  Discriminants of Complex Multiplication Fields of Elliptic Curves over Finite Fields
Luca, Florian; Shparlinski, Igor E.
418 
  A Short Proof of Affability for Certain Cantor Minimal $\Z^2$-Systems
Matui, Hiroki
427 
  On the Image of Certain Extension Maps.~I
Mejía, Israel Moreno
434 
  MKZ Type Operators Providing a Better Estimation on $[1/2,1)$
Õzarslan, M. Ali; Duman, Oktay
440 
  A Künneth Theorem for $p$-Adic Groups
Raghuram, A.
447 
  Generalizations of Frobenius' Theorem on Manifolds and Subcartesian Spaces
Śniatycki, Jędrzej
460 
  Weak Semiprojectivity for Purely Infinite $C^*$-Algebras
Spielberg, Jack
469 
  Simple Decompositions of the Exceptional Jordan Algebra
Tvalavadze, M. V.
474 
  On Willmore's Inequality for Submanifolds
Zhou, Jiazu

© Canadian Mathematical Society, 2015 : https://cms.math.ca/